# SDR ASOA2013100809182

- Difficulty date: September 17, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- Aircraft time: 33,932 hours, 30,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR FAILED FUNCTIONAL TEST OF THE EXIT SIGN BETA LIGHT.  REMOVED AND INSTALLED SERVICEABLE BETA LIGHT EXIT SIGN ON PAX DOOR IAW AMM 33-51-09-000-801, 33-51-09-400-801.
